# SDR AALA201905159005

- Difficulty date: May 14, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N725UW
- Make and model: Airbus A319-112
- Aircraft serial: 1135
- Aircraft time: 53,134 hours, 31,693 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Computer
- Part number: SIC5059110207
- Part serial: 1474
- Condition: Faulty
- Location: Fuel System
- Part time: 54,549 hours, 26,100 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS FUEL L OUTER XFER OPEN R OUTER XFER OPEN ON ECAM INOP SYS L CELL VALVE R CELL VALVE INDICATION OCCURRED ON DESCENT. MAINTENANCE REMOVED AND REPLACED FQIC IAW AMM 28-42-34. OPS CHECK GOOD.
